MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.rmr.2022.04.007

Медицинская библиотека · Revue des maladies respiratoires · 2022

[The role of hyponatremia in the rapid onset of coma after Cyclophosphamide].

Delin M, Gilardoni J-M, Cremoni M, Ben Hayoun M, Keirle G, Pradelli J, Benzaquen J, Leroy S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

INTRODUCTION

Cyclophosphamide is an alkylating agent used in routine pulmonary practice, particularly in the management of connectivitis-related diffuse interstitial lung disease. Common side effects are gastrointestinal disorders and immunosuppression, and a sudden and exceptional adverse effect is severe hyponatremia.

OBSERVATION: A 78-year-old female patient treated for NSIP-OP in the context of an anti-synthetase syndrome was treated with Cyclophosphamide 15mg/kg. Twenty-four hours after the end of the infusion, she was diagnosed at home in a coma with comitial seizures. Biological assessment revealed severe hyponatremia at 109 mmol/l with blood hypo-osmolarity. The patient's condition rapidly improved following correction of the ionic disorder.

CONCLUSION

Hyponatremia induced by low-dose Cyclophosphamide is a rare but serious adverse effect that requires special attention.

Для цитирования: Delin M, Gilardoni J-M, Cremoni M, Ben Hayoun M, Keirle G, Pradelli J, Benzaquen J, Leroy S. [The role of hyponatremia in the rapid onset of coma after Cyclophosphamide].. Revue des maladies respiratoires. 2022. DOI: 10.1016/j.rmr.2022.04.007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.